Követés
Mohammad Imdad
Mohammad Imdad
Professor of Mathematics, A.M.U. Aligarh,India
E-mail megerősítve itt: amu.ac.in - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Some common fixed point theorems on complex valued metric spaces
F Rouzkard, M Imdad
Computers & Mathematics with Applications 64 (6), 1866-1874, 2012
2252012
Relation-theoretic contraction principle
A Alam, M Imdad
Journal of fixed point theory and applications 17, 693-702, 2015
1852015
Remarks on some fixed point theorems satisfying implicit relations
M Imdad, S Kumar, MS Khan
Rad. Mat 11 (1), 135-143, 2002
1622002
Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces
M Imdad, J Ali, M Tanveer
Chaos, Solitons & Fractals 42 (5), 3121-3129, 2009
1462009
Some common fixed point theorems in fuzzy metric spaces
M Imdad, J Ali
Mathematical Communications 11 (2), 153-163, 2006
1342006
FIXED POINT THEOREMS IN MENGER SPACES USING THE PROPERTY AND APPLICATIONS
M Imdad, BD Pant, S Chauhan
J. Nonlinear Anal. Optim 3 (2), 225-237, 2012
1272012
Jungck’s common fixed point theorem and EA property
M Imdad, J Ali
Acta Mathematica Sinica, English Series 24, 87-94, 2008
1032008
An implicit function implies several contraction conditions,
M Imdad, J Ali
Sarajevo J. Math 4, 269-285, 2008
992008
On some fixed point results in b-metric, rectangular and b-rectangular metric spaces
HS Ding, M Imdad, S Radenović, J Vujaković
Arab Journal of Mathematical Sciences 22 (2), 151-164, 2016
972016
Coincidence and fixed points in symmetric spaces under strict contractions
M Imdad, J Ali, L Khan
Journal of Mathematical Analysis and Applications 320 (1), 352-360, 2006
942006
Relation-theoretic metrical coincidence theorems
A Alam, M Imdad
arXiv preprint arXiv:1603.09159, 2016
902016
Some common fixed point theorems
MS Khan, M Imdad
Glasnik Mat 18 (38), 321-326, 1983
771983
Nonlinear contractions in metric spaces under locally T-transitive binary relations
A Alam, M Imdad
arXiv preprint arXiv:1512.00348, 2015
712015
Common fixed point theorems under rational contractions in complex valued metric spaces
HK Nashine, M Imdad, M Hasan
J. Nonlinear Sci. Appl 7 (4250), 1, 2014
712014
A general fixed point theorem in fuzzy metric spaces via an implicit function
M Imdad, J Ali
Journal of Applied Mathematics & Informatics 26 (3_4), 591-603, 2008
622008
Fixed point theory for cyclic weak ϕ-contraction in fuzzy metric spaces
D Gopal, M Imdad, C Vetro, M Hasan
Journal of nonlinear analysis and application 2012, 11, 2012
602012
On -Tupled Coincidence Point Results in Metric Spaces
M Imdad, AH Soliman, BS Choudhury, P Das
Journal of Operators 2013 (532867), 8 pages, 2013
582013
Some coincidence theorems for generalized nonlinear contractions in ordered metric spaces with applications
A Alam, AR Khan, M Imdad
Fixed Point Theory and Applications 2014, 1-30, 2014
562014
Using implicit relations to prove unified fixed point theorems in metric and 2-metric spaces.
V Popa, M Imdad, J Ali
Bulletin of the Malaysian Mathematical Sciences Society. Second Series 33 (1 …, 2010
542010
Fixed point results in extended rectangular b-metric spaces with an application
M Asim, M Imdad, S Radenovic
UPB Sci. Bull. Ser. A 81 (2), 43-50, 2019
492019
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20